# SDR QXEA2015101200520

- Difficulty date: October 5, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 21,299 hours, 22,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 85339542101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR, OUTER EDGE BEAM FOUND CORRODED.   REMOVED AND REPLACED THE EDGE BEAM IAW SRM 51-42-05-02-01, STEPS 4E, 2-8, STEPS 4D, 3-10.
